Half-lightlike submanifolds with planar normal sections in R-2(4)


Erdogan F. E. , GÜNEŞ R., Sahin B.

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.4, pp.764-777, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.3906/mat-1209-27
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.764-777

Abstract

We investigate half-lightlike submanifolds with planar normal sections of 4-dimensional pseudo-Euclidean space. We obtain necessary and sufficient conditions for a half-lightlike submanifold of R-2(4) such that it has degenerate or nondegenerate planar normal sections.